# SDR SWAA2023053144695

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT L/H SHEAR WEB AT BS 1016-1020 LBL 4-10 AND BS 1023-1028 LBL 18-28 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED 19 EA FASTENERS IN AFT L/H SHEARWEB STA 1016-1020; LBL 4-10; AND STA 1023-1028 LBL 18-28 WL 208 PER SRM 51-40-02-0G-0.;[03] REMOVED CORROSION ON AFT L/H SHEARWEB STA 1016-1020; LBL 4-10; STA 1023-1028; LBL 18-28; WL 208 PER SRM 51-10-02-0G-0. PARTIAL STEPS 1-2.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] COMPLETED STEPS 3-6.;[06] MAX MATERIAL REMOVED WAS .007' FROM .040'. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[07] VERIFIED CORRECTIVE ACTION 6 COMPLETED STEPS 1 AND 2;[08] LOCATED AND DRILLED NEW AFT L/H SHEARWEB BS 1016 TO BS 1030 BL 0 TO LBL 36 WL 208 PER SRM 51-40-05-0G-0 AND DWG 147A5620. OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL.;[10] INSTALLED NEW AFT L/H SHEARWEB BS 1016 TO BS 1030 LBL 0 TO LBL 36 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5730.;[11] VERIFIED STEPS 1;2;3;4;5;6 COMPLETE. AND CORRECTION ACTION ITEM 10.;[12] VERIFIED STEPS 1;2;3;4;5 AND 6 COMPLETE; AND MEASUREMENT TABLE CARD COMPLETE.
